# SDR VNAA20251004013

- Difficulty date: August 22, 2024
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO CARD TRFKE00BNCEY': 690-55-31-079-PERM REPAIR BEFORE 25,579.22 FH - GOUGE DAMAGE ON V/STAB TRIM ACTUATOR FITTING THE SUBJECT REWORKED CONDITION IS STRUCTURALLY ACCEPTABLE FOR 4200 FLIGHT HOURS FROM THE EXPIRY OF E.A. 23-C9-55-1132 REV "IR" TIME VALIDITY (800 FH, REF) AND ALSO FROM THE EXTENSION EXPIRY OF EA NO: A1-690-55-00005" TOTAL TIME VALIDITY (870 FH REF)// ENGINEERING COMMENTS: GENERATE NEW RFTS REQUEST ENSURING NO FURTHER DAMAGE HAS OCCURRED.   AREA DAMAGED ON V/STAB TRIM ACTUATOR FITTING THE SUBJECT REWORKED CONDITION IS STRUCTURALLY ACCEPTABLE FOR 4200 FLIGHT HOURS  WAS REPAIRED PER REO 690-55-31-107 REV -.
